# SDR UIEA2021052401167

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,264 hours, 20,873 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 90431054
- Part serial: BNDU8138
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG IGNITER 2 STATUS MESSAGE.( REMOVED AND REPLACED LEFT AND RIGHT IGNITER ON ENGINE # 2 (P/N 10-630390-5) IAW B767 AMM 74-21-02. PROBLEM STILL EXISTS. TRANSFERRED TO DMI # 147418 IAW 74-00-01B, CAT C.  REMOVED AND REPLACED RH ENG #2 IGNITION LEAD(A2) IAW AMM 74-21-01 (P/N 10-631045-3A), ALSO REPLACED IGNITION EXCITER (#2) IAW AMM 74-11-01 PERFORMED ENG RUNS IAW AMM 71-00-00. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. PLACARDS REMOVED, MCC NOTIFIED. THIS CLEARS DMI 147418. )
